RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 401–404 (Mi mz8155)  

This article is cited in 2 scientific papers (total in 2 papers)

Oscillation of solutions of a system of differential equations

J. D. Mirzov

Adygei Pedagogic Institute

Abstract: The system
$$ u'_1=a_1(t)|u_2|^{\lambda_1}\operatorname{sign}u_2,\qquad u'_2=-a_2(t)|u_1|^{\lambda_2}\operatorname{sign}u_1,\eqno(1) $$
is considered, where the functions $a_i:[0,+\infty)\to\mathbf R$ $(i=1,2)$ are locally summable, $\lambda_i>0$ $(i=1,2)$ and $\lambda_1\cdot\lambda_2=1$. Sufficient conditions are obtained for all solutions of system (1) to be oscillating. Furthermore, functions $a_i(t)$ $(i=1,2)$ are, generally speaking, not assumed to be nonnegative.

Full text: PDF file (235 kB)

English version:
Mathematical Notes, 1978, 23:3, 218–220

Bibliographic databases:

UDC: 517.9
Received: 08.12.1976

Citation: J. D. Mirzov, “Oscillation of solutions of a system of differential equations”, Mat. Zametki, 23:3 (1978), 401–404; Math. Notes, 23:3 (1978), 218–220

Citation in format AMSBIB
\Bibitem{Mir78}
\by J.~D.~Mirzov
\paper Oscillation of solutions of a~system of differential equations
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 401--404
\mathnet{http://mi.mathnet.ru/mz8155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492540}
\zmath{https://zbmath.org/?q=an:0423.34047|0407.34034}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 218--220
\crossref{https://doi.org/10.1007/BF01651435}


Linking options:
  • http://mi.mathnet.ru/eng/mz8155
  • http://mi.mathnet.ru/eng/mz/v23/i3/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Evtukhov, “Conditions for the existence of nonoscillatory solutions to a second-order nonlinear differential equation”, Math. Notes, 67:2 (2000), 160–167  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Bulgakov A.I., Scherbakova A.V., “K voprosu koleblemosti reshenii nelineinoi sistemy obyknovennykh differentsialnykh uravnenii vtorogo poryadka”, Vestnik Tambovskogo universiteta. Seriya: Estestvennye i tekhnicheskie nauki, 16:1 (2011), 58–61  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020